# SDR DL73K010979

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- Aircraft time: 47,765 hours, 38,036 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6546877130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT STRINGER 18A SHEAR BEAM AT FS 727 WAS FOUND WITH A 2 INCH CRACK.  THE CRACK IS SIMILAR TO BAC S/B 737-53-1170, EXCEPT THE SB IS NOT EFFECTIVE FOR THIS AIRCRAFT.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH A STEEL REPAIR CHANNEL PER ER/A 381094-14, REV C.
